Title: A characterization of chain graphs
Authors: Hilali A
Issue Date: 2008
Citation: A characterization of chain graphs A HilaliThe Arabian journal for science and engineering المجلة العربية للعلوم والهندسة Univeristy of Petroleum and MineralsVol 33 no 2A (July 2008) p p 253259Hilali A
Abstract: نعمم المبيانات المجالية بمبايانات تسلسيلة مما يخول لنا تمييز هذه الأخيرة وذلك باستعمال بنية الأشجار المركزة على العصب القصوى لكل مبيان تسلسلى معنى بالدراسة مع مراعاة بعض الشروط في هذا العمل نضيف أيضا خاصية أخرى، من أجل ذلك نستعمل ما نسميه بالمبيانات الحرجة C
We introduce a new class of graphs called chain graphs as being a generalization of the interval graphs We characterize a chain graph G by using a generalized tree structure on its set of maximal cliques with respect to some conditions on vertices of G We give also a second characterization which calls upon the Ccritical graphs
Appears in Collections:English Articles

Files in This Item:

There are no files associated with this item.

Number of visits :162
Number of Downloads :0
Login To Add Comment or Review

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.